| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: lotronex early side effects
Re: lotronex early side effects
[ Back to Messages
Posted by Agatha
on September 03, 2000 at 06:49:36:
In Reply to: lotronex early side effects posted by sheree on September 01, 2000 at 00:35:59:
: I was hoping that someone could share their early experiences using lotronex.
: I have used it for 3 days. Taking one pill each morning.
: I am having some constipation and pain. I usually have D and pain. This is making me nervouse due to some of
: the warnings I've heard about. I don't know if what I'm experiencing will go away with continued use or get worse. If anyone can share on this subject it would be greatly appreciated.This disease is so annoying... even when you try to help yourself you get anxiety which just fuels the cycle.
: I have never tried any of the fiber drinks and i'm starting to think maybe that is a more natural answer.
: Any sharing on that would be great also.
I have been on Lotronex for 1 month and at first I had to drink a lot of water, use Citrucel, and eat bran flakes to work against consipation. It has worked great for me. Agatha
All times are GMT -7. The time now is 10:57 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!